Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have early periods. Had intercourse, barrier broke, took pill next morning. Cycle messed?

Hi, I had sex with my boyfriend on around the 8th day of my cycle and the condom broke. I took levonelle 1500 about 12 hours later and had a period 7 days later, even though my period was not due for another 3 weeks. Should I expect a period at the usual time of the month, or has that changed now that I have taken the morning after pill and possibly messed up my cycle?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Once you take an emergency pill, the normal hormonal balance is disturbed and your period is likely to get delayed. If you do not see your next period after 10-14 days of your due date, you should see a specialist for further management. Please remember, safe period in a 28-30 day cycle ranges from day 1-day 10 and day 18- day 30. Hope this helps. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor